# SDR REXA2024103101319

- Difficulty date: February 14, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 34,984 hours, 24,597 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: CC67033562001SB
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REV G PART B & C - PRIMARY STRUCTURE FS 144 TO FS 280 - REINFORCEMENT OF THE LH & RH SIDES OF THE FS 202.75 BULKHEAD ABOVE THE FLOOR AND NLG BOX WE FOUND THE R/H STRINGER 12A FITTING CC670-33562-001SB WILL ONLY PICK UP TWO FASTENERS ON THE FS 202 BULKHEAD FLANGE IN LIEU OF THREE PER THE SB REQUIREMENTS. ENGINEERING REQUIRED. COMPLIED WITH MHIRJ REO 690-53-11-1684 REV-- DATED 2024-02-09
